# SDR DXTA2025112505827

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 14,723 hours, 11,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN DOOR HANDLE IS DIFFICULT TO CLOSE DUE TO EXCESSIVE RESISTANCE. OPENING IS EASIER BUT STILL DIFFICULT CORRECTIVE ACTION: OPENED AND CLOSED MED AND DUPLICATED FAULT. WITH DOOR OPEN CYCLED DOOR LOCK MECHANISM MULTIPLE TIMES AND FOUND NO DEFECTS, INSPECTED DOOR FRAME PIN SOCKETS AND VERIFIED NO DAMAGE TO SOCKETS. FOUND NO EVIDENCE OF PINS HITTING IN THE WRONG LOCATION. CONTINUED AND EXTENDED DOOR PINS. FOUND PINS HAD NO LUBRICATION. CLEANED ALL PINS AND LUBRICATED AS REQUIRED. PERFORMED MULTIPLE OP CHECKS AND FOUND NOW FUNCTIONED NORMALLY. CONTACTED MCC WITH FINDINGS AND MCC ELECTS OKAT TO SIGN OFF. RESTORED A/C BACK TO ORIGINAL CONFIGURATION REF. CE-560XLS AMM 52-10-00.
